City Research Online

Items where City Author is "Mulich, Jeppe"

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Mulich, J. ORCID: 0000-0002-7919-1836 (2018). Transformation at the margins: Imperial expansion and systemic change in world politics. Review of International Studies, 44(4), pp. 694-716. doi: 10.1017/s0260210518000074

Mulich, J. ORCID: 0000-0002-7919-1836 (2017). Empire and Violence: Continuity in the Age of Revolution. Political Power and Social Theory, 32, pp. 181-203. doi: 10.1108/S0198-871920170000032007

This list was generated on Fri Oct 23 04:49:19 2020 UTC.